RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 56–61 (Mi mz4755)  

This article is cited in 2 scientific papers (total in 2 papers)

Complete controllability of various-speed singularly perturbed systems

G. A. Kurina

Voronezh Institute of Forestry Engineering

Full text: PDF file (611 kB)

English version:
Mathematical Notes, 1992, 52:4, 1029–1033

Bibliographic databases:

Received: 23.05.1990

Citation: G. A. Kurina, “Complete controllability of various-speed singularly perturbed systems”, Mat. Zametki, 52:4 (1992), 56–61; Math. Notes, 52:4 (1992), 1029–1033

Citation in format AMSBIB
\Bibitem{Kur92}
\by G.~A.~Kurina
\paper Complete controllability of various-speed singularly perturbed systems
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 56--61
\mathnet{http://mi.mathnet.ru/mz4755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203952}
\zmath{https://zbmath.org/?q=an:0801.49004}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1029--1033
\crossref{https://doi.org/10.1007/BF01210436}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500025}


Linking options:
  • http://mi.mathnet.ru/eng/mz4755
  • http://mi.mathnet.ru/eng/mz/v52/i4/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Autom. Remote Control, 67:1 (2006), 1–43  mathnet  crossref  mathscinet  zmath  elib  elib
    2. M. A. Kalashnikova, “Asimptotika priblizheniya nulevogo poryadka resheniya trekhtempovoi lineino-kvadratichnoi zadachi optimalnogo upravleniya”, Model. i analiz inform. sistem, 22:1 (2015), 85–104  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:263
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020